# SDR CA191121005

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: C01342310103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - DISPOSITION FOR CORROSION DAMAGE, BOTTOM SKIN, WASTE ACCESS DOUBLER  OPERATOR REPORTED CORROSION DAMAGE ON REAR BARREL BOTTOM SKIN, WASTE ACCESS DOUBLER P/N C01342310-103 REF. CORROSION WAS BLENDED (TC# 20191121005)
